MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP; NIMBUS II PLUS AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP; NIMBUS II PLUS AMBULATORY INFUSION PUMP
Model Number NIMBUS II PLUS
Medical Device Problem Codes Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
05/09/2024, infutronix medical received a report from a patient stating his pump was not working at all as the screen was not showing the numbers or anything.The patient mentioned it had beep earlier before calling, but had no idea what the alert might have been.Tech support had the patient look at the screenit and it was confirmed the patient was in the triation menu the pump had been paused and not running the infusion.The tech support assisted the patient to restart the pump and resume the infusion without further issues.No report of patient injury.
 
Additional Manufacturer Narrative
There is a previous complaint #(b)(4) on the device.Historical records were reviewed.It was discovered that there were discrepancies in the test records.Ncr #(b)(4) had been initiated to address the discrepancies.Device was received on 05/31/2024, investigation in process.This mdr will be reopened and updated once the investigation results are available.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint #(b)(4).
 
Additional Manufacturer Narrative
This complaint is being reopened for pump evaluation due to the device being received.There is another complaints on this device, see it2024n-1034.The pump was tested with the following testing protocol for battery and power complaints.The pump's event log was pulled as part of the evaluation and upon review it was noted that there was an abrupt power off found in the log, as reported by the end user.An abrupt power off can be seen on event line 177 by the "log_event_on" code without an "log_event_off" code before it: seeing the code "log_event_on" code without an "log_event_off" code before it points to the abrupt power off as it means that the pump had to be powered on without being powered off prior, meaning that it turned off on its own.It was noted that the pump was received without the original battery in it, which could have contributed to the malfunction reported and found in the log.A new battery was placed into the pump in order to complete evaluation.A 100 ml infusion was ran on the pump using the end user's parameters of a 46 hour infusion.The infusion ran for 100 ml at a rate of 2.2 ml per hour.The infusion was successfully completed and the pump did not power off abruptly before finishing.The infusion was ran using an hs-008 iv cassette with lot # 2304023 and expiration date (b)(6) 2026.Functional testing did confirm the reported condition, but was unable to be duplicated.Device does not meet specification.There was no clinical or impact health effects associated with this report.This complaint has been reviewed, evaluated, and determined to be a part of capa.Reference complaint # (b)(4).

Brand Name
NIMBUS II PLUS AMBULATORY INFUSION PUMP
Common Device Name
NIMBUS II PLUS AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19447971
Report Number3011581906-2024-00592
Device Sequence Number19643234
Product Code FRN
UDI-Device Identifier00817170020161
UDI-Public00817170020161
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
KD153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS II PLUS
Device Catalogue NumberNIMBUS II PLUS
Device Lot Number2202072880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexUnknown